Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 12, 2007, 8:56 PM CST for 46 counties in Texas. It took effect at Feb 13, 2007, 1:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 8:56 PM CST (02:56 UTC)
- In effect from
- Feb 13, 2007, 1:00 AM CST
- Expired
- Feb 13, 2007, 6:00 PM CST
- In force
- 17 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 130256 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 856 PM CST MON FEB 12 2007 ...DENSE FOG ADVISORY FOR NORTHEAST HALF OF NORTH TEXAS THROUGH 2 AM... ...WIND ADVISORY NORTHWEST SECTIONS OF NORTH TEXAS FROM MIDNIGHT THROUGH 6 PM TUESDAY... ...WIND ADVISORY FOR THE REMAINDER OF NORTH TEXAS 6 AM TUESDAY THROUGH 6 PM TUESDAY... .A COMPLEX WEATHER PATTERN HAS EVOLVED OVER NORTH TEXAS THIS EVENING. RICH GULF MOISTURE AT THE SURFACE...LIGHT SOUTHEAST WINDS...AND MOSTLY CLEAR SKIES WILL RESULT IN AREAS OF DENSE FOG THROUGH 2 AM FOR NORTH AND EAST PORTIONS OF NORTH TEXAS. AFTER MIDNIGHT...AS SURFACE LOW WILL CONTINUE MOVING EAST ACROSS NORTH TEXAS...DRAGGING A STRONG COLD FRONT ACROSS NORTHWEST SECTIONS OF THE REGION IN ITS WAKE...THEN THROUGH ALL OF NORTH TEXAS BY MIDDAY TUESDAY...PUTTING AN END TO THE FOG BY 3 AM AS WINDS INCREASE. THE RESULTING STRONG PRESSURE GRADIENT IN THE WAKE OF THIS SYSTEM WILL RESULT IN A MUCH COLDER...BRISK DAY ACROSS THE REGION ON TUESDAY. WINDS ARE EXPECTED TO SLOWLY DIMINISH DURING THE OVERNIGHT TUESDAY NIGHT. TXZ092>095-103>107-118>123-133>135-146>148-162-130800- /O.NEW.KFWD.FG.Y.0004.070213T0256Z-070213T0800Z/ /O.NEW.KFWD.WI.Y.0001.070213T1200Z-070214T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-NAVARRO-FREESTONE-ANDERSON-LEON- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD 856 PM CST MON FEB 12 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 2 AM CST TUESDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CST TUESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. MOSTLY CLEAR SKIES...LIGHT SOUTHEAST WINDS AND RICH SURFACE MOISTURE ARE RESULTING IN THE DEVELOPMENT OF DENSE FOG. THE DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN A QUARTER OF MILE OVER A GOOD EXPANSE OF THE ADVISORY AREA THROUGH THE EARLY MORNING HOURS...OR UNTIL A STRONG COLD FRONT ARRIVES INTO THE REGION JUST BEFORE...OR AROUND DAYBREAK. AFTERWARD...NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH WILL OCCUR DURING THE DAY ON TUESDAY. IF DRIVING TONIGHT...SLOW DOWN...USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE AHEAD OF YOU. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ091-100>102-115-116-129-131100- /O.NEW.KFWD.WI.Y.0001.070213T0700Z-070214T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS... CISCO...EASTLAND...RANGER...GORMAN 856 PM CST MON FEB 12 2007 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 PM CST TUESDAY. A STRONG COLD FRONT WILL ENTER THE AREA SHORTLY AFTER MIDNIGHT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 25 MPH BEFORE DAYBREAK...THEN INCREASE TO 20 TO 30 MPH...WITH GUSTS TO 40 MPH ON TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ117-130>132-141>145-156>161-174-175-131100- /O.NEW.KFWD.WI.Y.0001.070213T1200Z-070214T0000Z/ PARKER-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-ROBERTSON- INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 856 PM CST MON FEB 12 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. A STRONG COLD FRONT WILL ENTER THE AREA SHORTLY BEFORE...OR RIGHT AROUND DAYBREAK TUESDAY MORNING. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
4 follow-up statements
000 WWUS74 KFWD 130757 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 157 AM CST TUE FEB 13 2007 ...DENSE FOG ADVISORY NORTHEAST HALF OF NORTH TEXAS EXPIRING... ...WIND ADVISORY NORTHWEST SECTIONS OF NORTH TEXAS THROUGH 6 PM... ...WIND ADVISORY FOR THE REMAINDER OF NORTH TEXAS 6 AM TO 6 PM... .A STRONG SURFACE LOW WILL CONTINUE MOVING EAST ACROSS SOUTHERN OKLAHOMA...RESULTING IN STRONG WEST AND THEN NORTHWEST WINDS ACROSS NORTH TEXAS. THE STRONG WINDS WILL OVERTAKE ALL OF NORTH TEXAS TODAY...AS COLD AIR CONTINUES FILTERING INTO NORTH TEXAS. THE WINDS AND COLDER TEMPERATURES WILL MAKE FOR A BRISK WINTER DAY. TXZ092>095-103>107-118>123-133>135-146>148-162-131600- /O.EXP.KFWD.FG.Y.0004.000000T0000Z-070213T0800Z/ /O.CON.KFWD.WI.Y.0001.070213T1200Z-070214T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-NAVARRO-FREESTONE-ANDERSON-LEON- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD 157 AM CST TUE FEB 13 2007 ...DENSE FOG ADVISORY WILL EXPIRE AT 2 AM CST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE DENSE FOG ADVISORY EXPIRES AT 2 AM EARLY THIS MORNING. A WIND ADVISORY WILL BE IN EFFECT FROM 6 AM THIS MORNING UNTIL 6 PM TODAY. WINDS HAVE ALREADY PICKED UP...BRINGING AN END TO THE FOG. WIND SPEEDS WILL CONTINUE TO INCREASE OVERNIGHT...AND REACH ADVISORY CRITERIA BEFORE DAYBREAK. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ091-100>102-115-116-129-131600- /O.CON.KFWD.WI.Y.0001.000000T0000Z-070214T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS... CISCO...EASTLAND...RANGER...GORMAN 157 AM CST TUE FEB 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM. A STRONG COLD FRONT HAS ENTERED THE AREA. NORTHWEST WINDS WILL CONTINUE TO BLOW AT 20 TO 25 MPH OVERNIGHT...WITH HIGHER GUSTS. THE WINDS WILL INCREASE TO 20 TO 30 MPH...WITH GUSTS TO 40 MPH... AFTER DAYBREAK. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ117-130>132-141>145-156>161-174-175-131600- /O.CON.KFWD.WI.Y.0001.070213T1200Z-070214T0000Z/ PARKER-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-ROBERTSON- INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 157 AM CST TUE FEB 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY WILL BE IN EFFECT FROM 6 AM THIS MORNING UNTIL 6 PM TODAY. A STRONG COLD FRONT WILL CONTINUE MOVING THROUGH NORTH TEXAS OVERNIGHT. NORTHWEST WINDS IN ITS WAKE WILL INCREASE TO ADVISORY CRITERIA BEFORE DAYBREAK...AND WILL CONTINUE THROUGHOUT THE DAYLIGHT HOURS. WIND SPEEDS ARE EXPECTED TO BE BETWEEN 20 AND 30 MPH TODAY...WITH GUSTS TO 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 25
000 WWUS74 KFWD 131001 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 401 AM CST TUE FEB 13 2007 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 6 PM... .STRONG NORTHWESTERLY WINDS WILL PREVAIL THROUGHOUT THE DAY TODAY. AS COLD AIR CONTINUES FILTERING INTO NORTH TEXAS...THE BLUSTERY WINDS AND COLDER TEMPERATURES WILL MAKE FOR A BRISK DAY. TXZ091-100>102-115-116-129-140000- /O.CON.KFWD.WI.Y.0001.000000T0000Z-070214T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS... CISCO...EASTLAND...RANGER...GORMAN 401 AM CST TUE FEB 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM. NORTHWEST WINDS WILL CONTINUE TO BLOW AT 20 TO 30 MPH TODAY...WITH GUSTS AS HIGH AS 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ092>095-103>107-117>123-130>135-141>148-156>162-174-175-140000- /O.CON.KFWD.WI.Y.0001.070213T1200Z-070214T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT... CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT... EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 401 AM CST TUE FEB 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY IS IN EFFECT UNTIL 6 PM. NORTHWEST WINDS OF 20 TO 30 MPH WILL PREVAIL TODAY...WITH GUSTS AS HIGH AS 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 25
000 WWUS74 KFWD 131530 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 930 AM CST TUE FEB 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140000- /O.CON.KFWD.WI.Y.0001.000000T0000Z-070214T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 930 AM CST TUE FEB 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH WILL CONTINUE THROUGH THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ DUNN
000 WWUS74 KFWD 132349 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 549 PM CST TUE FEB 13 2007 ...WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST... .THE PRESSURE GRADIENT BETWEEN THE SURFACE LOW PRESSURE SYSTEM OVER THE SOUTHEASTERN STATES AND THE SURFACE HIGH PRESSURE SYSTEM CENTERED OVER THE CENTRAL PLAINS WILL RELAX AS THE TWO SYSTEMS MOVE FARTHER APART. AS A RESULT...WINDS WILL FALL BELOW ADVISORY CRITERIA. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140100- /O.EXP.KFWD.WI.Y.0001.000000T0000Z-070214T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 549 PM CST TUE FEB 13 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... NORTHWESTERLY WINDS WILL CONTINUE TO DECREASE THIS EVENING AS A SURFACE LOW PRESSURE SYSTEM MOVES EAST. WINDS WILL CONTINUE TO BE IN THE 15 TO 20 MPH RANGE WITH HIGHER GUSTS POSSIBLE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 12, 6:24 PM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Feb 12, 6:24 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 624 PM CST MON FEB 12 2007 .UPDATE... A LITTLE CLEAN UP ON POP/FCST FOR TNGT NEEDED PER LATEST PROGS/TRENDS ON MODELS/SATELLITE/RADAR RESPECTIVELY. FOLKS ALONG AND S OF I-20 ARE PRETTY MUCH DONE ON THE WX FRONT...AS LOW-MID LVL DRY NOSE SHOULD HELP CAP THIS AREA ONCE TEMPS START COOLING AFTER SUNDOWN. N OF I-20... PARTICULARLY THE IMMEDIATE RED RIVER COUNTIES...WILL SEE ONE LAST SHOT OF SCT SHOWERS/STORMS TOWARD MIDNIGHT/AFTER...AS S/W ENERGY MOVES THROUGH BASE OF MID LVL TROUGH AND OVER BEST VEERING/CONVERGENCE ALONG LEADING EDGE OF SFC LOW/POLAR COLD FRONT NOW MOVING THROUGH THE TX PANHANDLE/NW OK ATTM. BEST MSTR ADVECTION WILL OCCUR ACROSS THIS REGION OF N TX AS WELL. AN ISOLATED LARGE HAIL THREAT WILL REMAIN NEAR THE RIVER AS WELL ...WITH STEEP LAPSE RATES AND SHEAR STILL PREVALENT...BUT WILL JUST MENTION IN HWO (HAZARDOUS WX OUTLOOK). OTHER THAN THAT...EXPECT A VEERING/INCREASE IN SFC WINDS OVER WRN SECTIONS OF N TX AFTER MIDNIGHT AS LOW KICKS EWD ACROSS SRN OK AND PULLS COLD FRONT INTO THIS AREA BEFORE 12Z (DAYBREAK TUES A.M). CLEAR SKIES S/SW COUNTIES ...TO PARTLY/MOSTLY CLOUDY ELSEWHERE NE AREAS. UPDATED FCST TO BE SHIPPED SHORTLY. WIND ADVISORY MAY BE NEEDED LATE TONIGHT OVER FAR W/NW COUNTIES...THEN OVER ALL OF N TX ON TUESDAY ...BUT WILL REVISIT THESE PARAMETERS LATER THIS EVE WITH A ANOTHER UPDATE POSSIBLE JUST BEFORE 10 PM. && .PREV DISCUSSION... /ISSUED 500 PM CST MON FEB 12 2007/ DISCUSSION... BACK EDGE OF STRATUS NOW MAKING ITS WAY THROUGH THE METROPLEX...WITH AFW AND ACT ALREADY SCT. PRECIP STILL POSSIBLE THIS EVENING AS THE COLD FRONT REMAINS TO THE WEST AND WRAP AROUND MOISTURE IS AVAILABLE... ALTHOUGH CHANCES ARE TOO LOW TOO MENTION IN THE TAFS. COLD FRONT IS EXPECTED TO MOVE THROUGH AROUND 08Z FOR THE METROPLEX AND 12Z FOR ACT. WINDS WILL VEER SHARPLY AS THIS OCCURS. WIND SPEEDS WILL BE STRONG AND GUSTY...WITH 20G30 POSSIBLE BY TOMORROW MORNING. EXPECT MVFR CIGS TO ACCOMPANY THE FRONTAL PASSAGE AND HANG AROUND THROUGH MUCH OF THE DAY. /13 PREV DISCUSSION... /ISSUED 355 PM CST MON FEB 12 2007/ DISCUSSION...UPPER DISTURBANCE IS MOVING ACROSS WEST TEXAS THIS AFTN AS INDICATED BY WATER VAPOR IMAGERY WITH AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS FAR EAST TEXAS AND WESTERN LOUISIANA IN BROAD AREA OF LIFT AHEAD OF THE UPPER TROF. 21Z SFC OBS SHOW 1001MB SFC LOW JUST EAST OF LBB WITH 4-6MB 3/HR PRESSURE FALLS ACROSS MUCH OF NORTH TEXAS AND SOUTHWEST OKLAHOMA. LOW PROBABLY WONT DEEPEN TOO MUCH MORE GIVEN ITS RELATIVE POSITION TO THE UPPER TROF...WHICH IS NEARLY ON TOP OF IT NOW. FORECAST CHALLENGE FOR THIS EVENING WILL BE PRECIPITATION CHANCES THROUGH EARLY EVENING AND EARLY TONIGHT AS UPPER DISTURBANCE CONTINUES EAST. VISIBLE SATELLITE IMAGERY SHOWS RAPID CLEARING OVER THE WESTERN HALF OF THE CWA...AND RADAR SHOWS NEARLY ALL OF THE RAIN HAS MOVED EAST OF THE CWA. OF CONCERN IS EXTENSIVE HIGH BASED CU FIELD THAT HAS DEVELOPED WELL BACK TO THE WEST. THIS IS INDICATIVE OF COLDER AIR ALOFT AND STEEP MID LEVEL LAPSE RATES. THERE IS A NARROW CORRIDOR OF HIGHER THETA-E AIR EXTENDING ACROSS CENTRAL NORTH TEXAS INTO SOUTHWEST OKLAHOMA WHERE DEWPOINTS ARE STILL IN THE MID TO UPPER 50S. THERE IS A SLIGHT CHANCE THAT REDEVELOPMENT OF CONVECTIVE ACTIVITY MAY OCCUR LATE THIS AFTN/EARLY EVENING ACROSS PORTIONS OF NORTH TEXAS...ESPECIALLY WHERE LOW LEVEL WINDS CAN REMAIN BACKED SUFFICIENTLY INTO THE SFC LOW. ADDITIONAL ELEVATED CONVECTION MAY BE POSSIBLE LATER THIS EVENING...MAINLY ALONG THE RED RIVER WHERE STEEPEST MID-LEVEL LAPSE RATES WILL BE LOCATED. WILL HAVE A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS MAINLY FOR THIS EVENING...WITH HIGHER CHANCES FARTHER NORTH ALONG THE RED RIVER. PRECIP SHOULD COME TO AN END FOR ALL AREAS OVERNIGHT AS SURGE OF COLDER AIR COMES DOWN BEHIND COLD FRONT. WINDS WILL GRADUALLY SHIFT TO THE WEST...THEN NORTHWEST AND NORTH LATE TONIGHT. SKIES WILL BE TOUGH TO CONTEND WITH OVER THE NEXT DAY OR SO. THERE IS EXTENSIVE WRAP AROUND CLOUDINESS...SO MAY SEE SOME BRIEF CLEARING LATER TONIGHT...THEN EXPECT THE WRAP AROUND MOISTURE TO WORK BACK DOWN SOUTH TOMORROW MORNING. CLOUDS WILL BE SLOW TO ERODE...SO WILL MAINTAIN THE MOSTLY CLOUDY SKIES THROUGH MID- WEEK...ALTHOUGH THIS MAY HAVE TO BE RE-EVALUATED. STRONG COLD AIR ADVECTION CONTINUES THROUGH TUESDAY...WITH ANOTHER WEAKER DISTURBANCE APPROACHING ON WEDNESDAY. THIS DISTURBANCE LOOKS WEAKER THAN BEFORE WITH LESS MOISTURE TO WORK WITH...SO HAVE MADE SOME MINOR ADJUSTMENTS TO THE PRECIP FORECAST FOR WEDNESDAY. WILL CONFINE THE SLIGHT CHANCE OF SNOW TO THE FAR NORTH AND NORTHWEST. TEMPS WILL BE BELOW NORMAL THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 39 44 27 37 23 / 10 10 10 10 10 WACO, TX 44 48 29 41 26 / 10 10 10 10 10 PARIS, TX 41 44 26 37 22 / 40 10 10 10 20 DENTON, TX 38 43 27 36 21 / 20 10 10 20 20 MCKINNEY, TX 40 44 25 37 22 / 20 10 10 10 20 DALLAS, TX 40 44 27 38 24 / 10 10 10 10 10 TERRELL, TX 43 44 27 40 24 / 20 10 10 10 10 CORSICANA, TX 45 48 29 40 26 / 10 10 10 10 10 TEMPLE, TX 46 51 30 42 27 / 10 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/91
Hazardous weather outlook, Feb 12, 8:25 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 825 PM CST MON FEB 12 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 825 PM CST MON FEB 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN PORTIONS OF NORTH TEXAS TONIGHT...ESPECIALLY ALONG THE IMMEDIATE RED RIVER VALLEY...AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. LARGE HAIL WILL BE THE MAIN THREAT WITH THESE STORMS. DENSE FOG WILL BE AN ISSUE THIS EVENING MAINLY EAST OF INTERSTATE 35. VISIBILITIES MAY DROP TO LESS THAN A 1/2 MILE IN SOME LOCATIONS. IF YOU ENCOUNTER DENSE FOG...ALLOW PLENTY OF ROOM BETWEEN VEHICLES AND USE YOUR LOW BEAMS. .DAYS TWO THROUGH SEVEN... THERE REMAINS A SLIGHT CHANCE OF SOME LIGHT SNOW...MAINLY ACROSS FAR NORTHWESTERN PORTIONS OF NORTH TEXAS ON WEDNESDAY AND WEDNESDAY NIGHT. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT ALONG THE IMMEDIATE RED RIVER VALLEY. 13
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:56 PM CST | Dense Fog Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 16 more | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.